Analysis of regularized inversion of data corrupted by white Gaussian noise

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Article number045009
JournalInverse Problems
Volume30
Issue number4
Number of pages18
ISSN0266-5611
DOIs
Publication statusPublished - Apr 2014
MoE publication typeA1 Journal article-refereed

Bibliographical note

This article has an erratum: DOI 10.1088/0266-5611/32/9/099501
Volume:
Proceeding volume:

Fields of Science

  • regularization
  • inverse problem
  • white noise
  • pseudodifferential operator
  • NONLINEAR TIKHONOV REGULARIZATION
  • X-RAY TOMOGRAPHY
  • BAYESIAN INVERSION
  • HILBERT SCALES
  • STATISTICAL INVERSION
  • DISCRETIZATION
  • CONVERGENCE
  • RADIOGRAPHS
  • 111 Mathematics

Cite this